# SDR USAABB03162

- Difficulty date: September 8, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: 12gf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LEVEL EMERGENCY LIGHTING AT ROWS 6GF THROUGH 12GF INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES.  OPS CHECK GOOD.  (M)
